# SDR 2018FA0000476

- Difficulty date: October 30, 2018
- Submitted: November 5, 2018
- Operation: General aviation
- Make and model: Boeing 767-3S1
- Aircraft serial: 26608
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA1645
- Condition: Misused
- Location: Ln200
- Stage of operation: TX
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

L1 ESCAPE SLIDE WAS DEPLOYED FOR UNAPROPIATE HANDLING OF THE FLIGHT ATTENDANT. THE SCAPE SLIDE DID NOT DEPLOYED CORRECTLY, THE DEPLOY WAS PARTIAL.CORRECTIVE ACTION: SCAPE SLIDE WAS REMOVED AND REPLACED. THE REASON WHY IT DID NOT FULLY DEPLOYED IS UNKNOWN
